MathSciNet Relay Station
MathSciNet bibliographic data
MR283603 47.30
Chow, T. R. The spectral radius of a direct integral of operators. Proc. Amer. Math. Soc. 26 1970 593–597.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement